Uniform product formulae with application to the FeynmanNelson integral for open systems

Pavel Exner GI Kolerov

TBD mathscidoc:1910.43126

Letters in Mathematical Physics, 6, (2), 153-159, 1982.3
The product formula for perturbations of propagators by Faris is generalized: we show that one can use arbitrary partitions of a given interval and perform the limit uniformly with respect to the partition norm. The results are applied to express solutions of the Schrdinger equation, in particular for some complex and time-dependent potentials, by means of Nelson-type path integrals.
No keywords uploaded!
[ Download ] [ 2019-10-20 13:07:43 uploaded by Pavel_Exner ] [ 343 downloads ] [ 0 comments ]
@inproceedings{pavel1982uniform,
  title={Uniform product formulae with application to the FeynmanNelson integral for open systems},
  author={Pavel Exner, and GI Kolerov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020130743492180655},
  booktitle={Letters in Mathematical Physics},
  volume={6},
  number={2},
  pages={153-159},
  year={1982},
}
Pavel Exner, and GI Kolerov. Uniform product formulae with application to the FeynmanNelson integral for open systems. 1982. Vol. 6. In Letters in Mathematical Physics. pp.153-159. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020130743492180655.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved